Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: H | W
Number of items: 3.

H

Hone, Andrew N.W. (2016) On the continued fraction expansion of certain Engel series. Journal of Number Theory, 164 . pp. 269-281. ISSN 0022-314X. (doi:10.1016/j.jnt.2015.12.024)
[img]
Preview

W

Woodcock, Chris F. (1987) A 2 variable riemann-zeta function. Journal of Number Theory, 27 (2). pp. 212-221. ISSN 0022-314X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1996) Special p-adic analytic functions and Fourier transforms. Journal of Number Theory, 60 (2). pp. 393-408. ISSN 0022-314X. (doi:10.1006/jnth.1996.0130) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 00:05:12 2019 GMT.